Discussions that mention valium

Addiction & Recovery board


I have a doctors appointment tomorrow, and im going to see what he can do. I've gotten to the point where i went thru 120 0.5MG xanax in 2weeks. im suprised im not dead. ive been on it for 6 years and my tolerance is so high, i literally have to take 12-15 a day just to feel like the normal 3 a day i need. i read something about taking tegretol and klonopin to help with xanax withdrawls. i also heard xanax withdrawls can cause coma, seizures, and death. xanax helps me like nothing ever has, besides valium. i want to try to get switched to valium, but if not.. will the klonopins help my anxiety? i have extreme social anxiety. i cant work, or do anything without them. im completely dependant on them.. yet i want to get off of them fearing death, and getting worse with my withdrawl symptoms. my next refill is in 2 1/2 weeks and i dont see how i can survive work that long without my meds. will the klonopin and tegretol help? someomeone please give me advice im desperate. im crying non stop, scared to death. i used up the last of my xanax today, didnt go to work... im so scared. im afraid my doctor will stop giving me xanax, but at the same time i want to quit taking them and just be normal. but i cant. i have a problem that needs to be dealt with and xanax seems to be the only thing that helps. he wont up my dosage, he just gives me more. started with 30, then 50, now 90 pills a month. 3 times a day. WHAT DO I DO? im so lost.. i feel like giving up, just killing myself. ending the constant stress, withdrawls, and needing pills to function. ive gotten to the breaking point and i have no one to turn to. im in the middle of a divorce, and my ONLY friend just moved to vermont. im totally alone... im so lonely, so depressed, and withdrawing VERY BAD.. please.. help me. please. i beg of u
Yes, Klonopin will help you get off of xanax (and Valium). I got of off valium with xanax, then off of xanax with Klonopin. This was all an easy transition. But, I warn you. I tried tapering off Klonopin over the last 2 weeks, and have tried this in the past, it is purely the most difficult medication to stop and the withdrawal symptoms are unbearable after about the 4-5th day expect long term :

1) Feel like the worst flu in the world that won't go away.
2) Dizziness, Euphoria, Lack of Concentration
3) Loss of appetite
4) Stupor, Forgetfulness, Panic Attacks, Slurred Speech
5) Dizziness, Nausea, Lack of Balance
6) Body aches, pains, migraines (exactly like flu symptoms)
7) Trouble hearing, Tinnitus
8) Inability to correctly judge distance (dangerous to drive)
9) Feels like your heads are in the clouds
10) Arms, legs etc, spontaneously "jump"
11) Very difficult to maintain a conversation
12) Impatience, incompatibility, numbness in body
13) Very anemic like symptoms, little or no energy, easily winded.
14) If you drink beer, for example, the six you drink the night before will make you feel like you had drank 3x (18 beers) the next morning == wicked bad hangover.

I'm writing this because I slowly tapered off 1mg of Klonopin 2x a day for 30 days and went completely off on Tuesday of last week and by Friday I have dealt with the above symptoms. I finally had a re-fill faxed in to my drug store, took 2 tablets about an hour before writing this and slowly "beginning to feel normal" again. In addition, I took a few xanax during this five day period, and they will not help, valerian root seemed to help a bit, but not by much.

Klonopin is a wonderful drug for anxiety, however, as above I wanted to point out that if your considering it, it may be a life long medication. From my research I've found that people have had withdrawal symptoms (like above) for up to a year (and in rare cases longer).

From experience, getting off klonopin is like getting off of xanax with 1000x the symptoms and difficulty -- from what I've read about withdrawl and seen tv shows on heroin, Klonopin might be on the same level of addiction.